# SDR DALA201902120921

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 92,319 hours, 12,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Slide Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE SQUIB TEST LIGHT WON'T ILLUMINATE. REPLACED POWER SUPPLY BATTER CHARGER ASSEMBLY AND SQUIB TEST LIGHT ILLUMINATED.
